# SDR CA160314007

- Difficulty date: March 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 4120T19P03
- Condition: Failed
- Location: Engine Oil Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINE HIGH OIL TEMP, TEMP SENSOR REPLACED.
